# SDR FDEA201305291127

- Difficulty date: May 29, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 69,647 hours, 13,775 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FASTENER HOLES FOUND TO HAVE CRACK INDICATIONS DURING OPEN-HOLE HIGH   FREQUENCY EDDY CURRENT (HFEC) INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS =683.4 AND STA XORS=713.6.  REPAIRED IAW SRM 57-20-02, REPAIR 5, FIG 201, REV 52.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
